This question is related to medications. I recently had mine played with by my doctors because my symptoms had dramatically worsened. Anyway they all got a boost. I am on 150mg of lamotragine and 350 of ceroquil. People have been telling me that my breath has a certain chemical smell to it as well as my skin. I can’t smell it but I’ve been told that my pores release a bad chemically smelling odor. And aparantly it’s really bad. Does anyone else have the same problem or know what I’m talking about? And if yes (this might be a weird question but) could you describe the smell?
Am I the only one that smells bad?
I experienced the same thing…it happens when you don’t wash daily. I still have problems showering daily, but I have an Oral B electric tooth brush…I promise it can help your oral health with fast and promising results…Ask Santa
I remember when my underarm odor changed into an uncharacteristic smell. I thought it must be medicine-related.
I made myself sound like I don’t shower or brush my teeth. But I do, every day.
You could be exaggerating the problem. If not, all I can tell you is wear perfume and chew gum. This kind of thing happens. Someone can be immaculate in personal hygiene, but through some kind of chemical imbalance she exudes an unpleasant odor. Maybe if you drank more water or something, that would help it.
Yes I think certain medications can cause odor. I’m not sure if Clozapine did this with my son however his used to smell like hot sauce. His bedding needed to be washed almost weekly.
As long as your breath doesn’t smell like acetone (nail polish remover). If so, tell your pdoc asap, it’s a sign of diabetes.
Are you smelling it or are other people telling you that they smell it? Big difference…
Other people smell it. I can’t